Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 62, NWS Buffalo, NY

July 21, 2016

NWS Buffalo, NY issued this small craft advisory at Jul 21, 2016, 4:27 PM EDT. It took effect at Jul 22, 2016, 2:00 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2016, 4:27 PM EDT (20:27 UTC)
In effect from
Jul 22, 2016, 2:00 AM EDT
Expired
Jul 22, 2016, 7:35 PM EDT
In force
18 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

177 
WHUS71 KBUF 212027
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
427 PM EDT THU JUL 21 2016

LEZ040-041-220430-
/O.NEW.KBUF.SC.Y.0062.160722T0600Z-160723T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
427 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY.

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-220430-
/O.NEW.KBUF.SC.Y.0062.160722T0600Z-160723T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
427 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY.

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
6 follow-up statements
037 
WHUS71 KBUF 220225
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1025 PM EDT THU JUL 21 2016

LEZ040-041-221030-
/O.CON.KBUF.SC.Y.0062.160722T0600Z-160723T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1025 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT
FRIDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-221030-
/O.CON.KBUF.SC.Y.0062.160722T0600Z-160723T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1025 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT
FRIDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
489 
WHUS71 KBUF 220812
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
412 AM EDT FRI JUL 22 2016

LEZ040-041-221615-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
412 AM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-221615-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
412 AM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
454 
WHUS71 KBUF 221435
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1035 AM EDT FRI JUL 22 2016

LEZ040-041-222245-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1035 AM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-222245-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1035 AM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
068 
WHUS71 KBUF 221742
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
142 PM EDT FRI JUL 22 2016

LEZ040-041-230000-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
142 PM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-230000-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
142 PM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
947 
WHUS71 KBUF 221949
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EDT FRI JUL 22 2016

LEZ040-041-230000-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
349 PM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-230000-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
349 PM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
504 
WHUS71 KBUF 222335
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
735 PM EDT FRI JUL 22 2016

LEZ020-040-041-230045-
/O.CAN.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
735 PM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES ARE DIMINISHING...THEREFORE THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED. 

$$

JJR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 21, 3:00 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 21, 3:00 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
300 PM EDT THU JUL 21 2016

.SYNOPSIS...
High pressure will slide off the mid-Atlantic coast this evening,
giving way to building heat and humidity through the weekend.
Humidity will markedly increase overnight and will promote some
thunderstorms across the region early Friday morning. A few storms
may produce isolated strong to damaging wind gusts. In the wake of
the early round of storms Friday, the remainder of the weekend will
be sultry and feature plenty of dry time outside of some spotty
thunderstorms.

&&

.NEAR TERM /THROUGH FRIDAY/...
High pressure moving off the mid-Atlantic coast will continue to
promote fair weather across the region this afternoon with mainly
sunny skies. A loosely organized MCS across Michigan will continue
eastward but is expected to weaken with time as it outruns the best
shear environment and synoptic forcing. Cloud cover will increase
across the region late this afternoon into this evening as high
cirrus blow-off from the MCS moves into the region. Otherwise it
will remain dry and hot this afternoon has high temperatures peak in
the upper 80s to low 90s. Buffalo and Watertown have likely already
hit their daytime high temperatures as synoptic enhanced SW lake
breezes are now well established. The Genesee Valley and northern
Finger Lakes, including Rochester, will continue to climb into the
low 90s with increasing downslope winds and warm advection pushing
850 mb temperatures to around +20C.

The weather turns both more interesting and more uncertain for the
overnight hours and into Friday morning. Most convective allowing
models have been struggling with depicting the ongoing MCS over
Michigan, but largely anticipate at least the northern portion
dissipating before approaching WNY. However, this gives little
confidence in how the hi-res models evolve the eventual overnight
convection for our forecast area. Looking at the big picture, a
shortwave across the upper Great Lakes, with strong warm air and
moisture advection ahead of it, will approach the region overnight.
This will allow dew points to surge through the 60s to near 70
overnight, with temperatures overnight remaining largely in the 70s
(not a comfortable sleeping night). This destabilizing airmass
across the region overnight will likely support the redevelopment of
convection upstream across Ontario near the weak mid-level front and
shortwave forcing. The exactly placement and timing of this
redevelop remains uncertain as it will depend somewhat on the
influence of the initial ongoing MCS. Overall convection will evolve
from northwest to southeast across the forecast area, but the amount
of coverage is largely uncertain. Numerous scenarios are possible,
from just widely scattered thunderstorms, to a solid line of
potentially strong thunderstorms moving through. The deterministic
forecast follows closer to the middle-ground, which depicts the
potential for a cluster of thunderstorms moving south-
southeastward toward NW PA, but clipping across western NY in the
early morning hours (roughly 4am to 8am). Meanwhile another
cluster of storms may evolve eastward across the Saint Lawrence
valley and across the North Country during the same early morning
time frame. SPC maintains the forecast area under a marginal risk
for severe weather, which is reasonable given the poor diurnal
timing, but increasing instability and wind shear. The main threat
will be a few isolated to scattered strong to damaging wind gusts
possible.

After the initial round of thunderstorms in the morning, most of
Friday should feature plenty of dry time but with a hot and very
humid airmass in place. In the wake of the shortwave, there should
be enough subsidence and mid-level warming to keep afternoon
convective chances very low. While can't rule out a few isolated to
scattered thunderstorms inland from the lake breeze boundaries, it
should be a largely dry day. Dew points will maintain in the upper
60s to low 70s, and combined with high temperatures in the upper 80s
to low 90s will push heat indicies into the 90s, with some upper 90s
across the Genesee Valley and northern Finger Lakes region.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Lingering convection from Friday afternoon should taper off during
the evening hours with the loss of diurnal heating. Otherwise, it
will be another sultry night across Western and North-Central New
York as the region will continue to stew in a humid summertime
airmass thanks to Gulf moisture that will be in place across much of
the Eastern U.S. Dewpoints in the mid-60s will ensure that
temperatures will struggle to fall below 70 along the lake plains,
with mid-60s only across the highest elevations of the Southern Tier
and North Country.

As we move into the weekend, it should be dry across much of the
forecast area as upper level ridging upstream across the central
Great Lakes will maintain a stout mid-level cap and abundant dry air
aloft across the region that will discourage any convection. The
lone exception will be across the Saint Lawrence valley, which will
be exposed to shortwave energy rolling down the front of said ridge,
resulting in a potential for showers and thunderstorms that will
persist into Saturday evening. It will be another hot day across the
forecast area, with 850mb temps in the 18-20C range yielding highs
in the mid 80s to lower-90s. Drier air sagging south across the
forecast area should yield a slightly cooler night with lows in the
60s, and perhaps even a few 50s in the North Country.

It should remain dry across much of the forecast area on Sunday as
the weakening upper level ridge works its way over the Lower Great
Lakes. The next chance for showers and thunderstorms will not be
until later Sunday night as an upper level trough approaches from
the West. The aforementioned cooler/drier air sagging south out of
Canada will keep temperatures in the low to mid 80s, however
increasing southerly flow ahead of the approaching trough will
begin to advect  more humid air back into Western New York Sunday
night. Lows will rebound back into the upper 60s to lower 70s, with
lower o mid 60s across the eastern half of the forecast area.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
While temperatures will continue to average above normal during this
period...they will be closer to 30 year averages than during the
previous week. This will be due to a suppressed sub tropical ridge
that will extend from the Hawaiian Islands across the southern Conus
to the Southeast Coast...while an undulating low amplitude flow will
straddle the Canadian border. Weak troughing will be favored over
the Great Lakes in this pattern...so a trend towards less humid
conditions can be expected as well.

In terms of rainfall...a cold front will offer the opportunity for
some showers and thunderstorms on Monday...then ridging will take
charge over the Great Lakes Region through the middle of the week.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
VFR flight conditions will prevail through through this evening.
Winds will become south to southwesterly today, with some gusts to
around 20 knots across the lake plains.

Showers and thunderstorms will drop southeastward within a northwest
flow overnight tonight. Much of this activity will arrive after
midnight, with the most likely time period for activity being
between 06Z and 12Z. A few of these storms could contain gusty to
strong winds. Flight conditions may drop to MVFR/brief IFR within
such activity.

Outlook...
Friday...Mainly VFR with a chance of showers and thunderstorms and
associated brief MVFR/IFR...mainly early in the day.
Saturday and Sunday...VFR.
Sunday night and Monday... Mainly VFR with a chance of showers and
thunderstorms and associated brief MVFR/IFR.
Tuesday... VFR.

&&

.MARINE...
A weak frontal boundary will move across the region overnight, with
a chance for early Friday morning showers and thunderstorms on both
Lakes Erie and Ontario. Winds will increase in the wake of this
disturbance Friday and may push waves to near small craft
advisory level.

Otherwise, high pressure will build across the region through the
weekend and should mostly promote fine boating conditions. Linger
west to northwest winds and some chop on the lakes early Saturday
should give way to lighter winds and calmer waters through Sunday.

The next front, with associated showers and thunderstorms and
increased winds, will move through early next week.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...CHURCH
NEAR TERM...CHURCH
SHORT TERM...WOOD
LONG TERM...RSH
AVIATION...CHURCH
MARINE...CHURCH
Hazardous weather outlook, Jul 21, 4:55 AM EDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
455 AM EDT THU JUL 21 2016

NYZ007-008-010-012-019>021-085-220900-
JEFFERSON-LEWIS-NORTHERN ERIE-WYOMING-CHAUTAUQUA-CATTARAUGUS-
ALLEGANY-SOUTHERN ERIE-
455 AM EDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE A CHANCE FOR THUNDERSTORMS TONIGHT...SOME OF WHICH
COULD PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A COLD FRONT SETTLING SOUTH FROM ONTARIO WILL GENERATE SOME
THUNDERSTORMS ACROSS THE REGION FRIDAY AND EARLY FRIDAY NIGHT.
SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING
STRAIGHT LINE WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>006-011-013-014-220900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-GENESEE-
LIVINGSTON-ONTARIO-
455 AM EDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE A CHANCE FOR THUNDERSTORMS TONIGHT...SOME OF WHICH
COULD PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A COLD FRONT SETTLING SOUTH FROM ONTARIO WILL GENERATE SOME
THUNDERSTORMS ACROSS THE REGION ON FRIDAY AND EARLY FRIDAY NIGHT.
SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING
STRAIGHT LINE WINDS AND HAIL.

IT WILL ALSO BE OPPRESSIVELY HOT AND HUMID ON FRIDAY...WITH
APPARENT TEMPERATURES DURING THE MIDDAY AND AFTERNOON REACHING
INTO THE MID TO UPPER 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-220900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
455 AM EDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE A CHANCE FOR THUNDERSTORMS TONIGHT...SOME OF WHICH
COULD PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A COLD FRONT SETTLING SOUTH FROM ONTARIO WILL GENERATE SOME
THUNDERSTORMS ACROSS THE REGION ON FRIDAY. SOME OF THESE STORMS
COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT LINE WINDS
AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.